MAUDE Adverse Event Report: ST PAUL BCI 3301 HAND HELD PULSE OXIMETER

ST PAUL BCI 3301 HAND HELD PULSE OXIMETER
Model Number 3301
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device won't register data, but it turns on.Patient involvement is unknown.
 
Additional Manufacturer Narrative
Other, other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.The most probable cause is a malfunctioning main board or spo2 probe/spo2 cable.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history report (dhr) review could not be completed as the dhr is housed at the supplier.
 
Event or Problem Description
Additional information received: there is no patient involvement and no patient or clinical injury.The outcome was resolved.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
BCI 3301 HAND HELD PULSE OXIMETER
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key17905291
Report Number3012307300-2023-09146
Device Sequence Number12652484
Product Code DQA
UDI-Device Identifier30843418000849
UDI-Public(01)30843418000849(11)230111(21)000010012
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K943404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3301
Device Catalogue Number3301A1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer09/29/2023
Not provided
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date10/26/2023
07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown